Journal article icon

Journal article

Images of Italian Mathematics in France: The Latin sisters, from Risorgimento to fascism, by Frédéric Brechenmacher et al. (eds)

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1080/17498430.2017.1394714

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0003-3181-1968
Publisher:
Taylor and Francis Publisher's website
Journal:
BSHM Bulletin Journal website
Volume:
33
Issue:
2
Pages:
139-141
Publication date:
2017-11-22
Acceptance date:
2017-05-18
DOI:
EISSN:
1749-8341
ISSN:
1749-8430
Pubs id:
pubs:828143
URN:
uri:b528b62a-1df1-4a21-b94e-05fa03c0d980
UUID:
uuid:b528b62a-1df1-4a21-b94e-05fa03c0d980
Local pid:
pubs:828143

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP